MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MDT PUERTO RICO OPERATIONS CO, MED REL CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6069076
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient who had transforaminal lumbar interbody fusion (tlif) procedure at the l2-s1 lami l4/5 levels.It was reported that the cage collapsed at l4-5 level.It was reported that the catalyft cage was collapsed.There were no patient symptoms nor further complications reported.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.G4: product identifiers are unknown b3: event date is unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the manufacturer representative that the there was no plan/schedule for revision surgery.
 
Additional Manufacturer Narrative
D4 <(>&<)> g4: product identifiers are updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Radiographic image review states, 8 panel images shows top row ap images intra op and delayed from right to left l4-5 inter body fusion, bottom row lateral views of some image progressions from right to left shows progressive collapse of l4-5 interbody graft.Dates oct 2024 to january 2025 under date of final image on left.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao,pr TN 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao,pr TN 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22200883
Report Number1030489-2025-02226
Device Sequence Number12691378
Product Code MAX
UDI-Device Identifier00763000246792
UDI-Public(01)00763000246792(17)320103(10)1002353W
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6069076
Device Catalogue Number6069076
Device Lot Number1002353W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2025
Supplement Date Received by Manufacturer06/26/2025
07/01/2025
06/19/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/16/2025
07/16/2025
07/18/2025
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexUnknown